Duke Mathematical Journal

Approximation in the mean by solutions of elliptic equations

Lars Inge Hedberg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 40, Number 1 (1973), 9-16.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J99: None of the above, but in this section
Secondary: 31C15: Potentials and capacities 35A35: Theoretical approximation to solutions {For numerical analysis, see 65Mxx, 65Nxx}


Hedberg, Lars Inge. Approximation in the mean by solutions of elliptic equations. Duke Math. J. 40 (1973), no. 1, 9--16. doi:10.1215/S0012-7094-73-04002-7. https://projecteuclid.org/euclid.dmj/1077309554

Export citation